MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number BI-700-00028-120
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Onsite functional and visual examination was performed by a manufacturer representative.The system passed a system checkout and was determined to be fully operational.
 
Event or Problem Description
Medtronic received information regarding an imaging device being used outside of a procedure.It was reported that the tracker is not recognized by the igs.There was no patient present when this issue was observed.
 
Additional Manufacturer Narrative
Analysis on the returned gantry motor control resulted in an electrical failure being found through functional testing and visual/physical examination.Analysis states that, installed motion control box into test system 267.Turned the system on, the system locked up with "initializing system please wait" and motion would not ready.Faulty motion control box.If information is provided in the future, a supplemental report will be issued.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LITTLETON)
300 foster street
littleton MA 01460
MDR Report Key7890012
Report Number1723170-2018-04831
Device Sequence Number2365408
Product Code OXO
UDI-Device Identifier00643169845091
UDI-Public00643169845091
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI-700-00028-120
Device Catalogue NumberBI70000028120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer08/31/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1